See Alike in...

Alike App

Browser

JustRachelle

733d

I’ve been freaked out all day by my fingers literally turning BLUE… this is horrible! The ER doctor said he believes it Raynauds Phenomenon/syndrome and after sending my doctor the pictures of my fingers she confirmed that it’s definitely Raynauds Phenomenon/syndrome. It started at 10:45am and it’s now 5:20pm where I am.. I thought it was going away but then I looked at them again and it’s back blue-ish. Im trying not to be sad but I am I don’t like my fingers like this 😣😣😣

Top reply
    • dannuel72

      733d

      I am sorry you have to deal with that it sounds very scary

    • tori57

      733d

      Yes I'm sorry you're dealing with this. It will get better. The anemia has lots of symptoms. 😩

    • JustRachelle

      733d

      Definitely a shocker

    • JustRachelle

      733d

      It was very scary because it happen so fast

    • JustRachelle

      733d

      Oh wow I didn’t know that happen to people who had anemia… 😣 sorry you have to go through it as well..

    • tori57

      733d

      Mine get this way because of my anemia it clears up once my hands get warm

    • dannuel72

      733d

      I am sorry you have to deal with that it sounds very scary

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion